Markoff-Ketten bei sich füllenden Löchern im Zustandsraum
Annales de l'Institut Fourier, Volume 21 (1971) no. 1, p. 253-270
Given a substochastic kernel P from a measurable space (E,β) into itself one considers for a pair (μ,ν) of finite measures on β the following sequences:μ0=(μ-ν)+,ν0=(μ-ν)-;μn+1=(μnp-νn)+,νn+1=(μnp-νn)-,n=0,1,2,...This paper deals with conditions for lim n ν n =0, or lim n μ n =0 to hold. As an application a characterization of those measures ν is given which may occur in a P-Markov chain (X n ) nN with state space E, having μ as its initial law, as distribution of X τ where τ is a suitable stopping time.
Soit P un noyau substochastique d’un espace mesurable (E,β) dans lui-même ; pour chaque paire (μ,ν) de mesures finies sur β, on considère les suites suivantes :μ0=(μ-ν)+,ν0=(μ-ν)-;μn+1=(μnp-νn)+,νn+1=(μnp-νn)-,n=0,1,2,...Cet article traite des conditions pour que l’on ait lim n ν n =0, ou lim n μ n =0.Comme application, on donne une caractérisation des mesures ν, qui dans une P-chaîne de Markov (X n ) nN dont E est l’espace des états, de loi initiale μ, peuvent apparaître comme distribution de X τ τ est un temps d’arrêt adéquat.
@article{AIF_1971__21_1_253_0,
     author = {Rost, Hermann},
     title = {Markoff-Ketten bei sich f\"ullenden L\"ochern im Zustandsraum},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {21},
     number = {1},
     year = {1971},
     pages = {253-270},
     doi = {10.5802/aif.366},
     zbl = {0197.44206},
     mrnumber = {45 \#8803},
     language = {de},
     url = {http://www.numdam.org/item/AIF_1971__21_1_253_0}
}
Rost, Hermann. Markoff-Ketten bei sich füllenden Löchern im Zustandsraum. Annales de l'Institut Fourier, Volume 21 (1971) no. 1, pp. 253-270. doi : 10.5802/aif.366. http://www.numdam.org/item/AIF_1971__21_1_253_0/

[1] M.A. Akcoglu, R.W. Sharpe, Ergodic theory and boundaries, Trans. Amer. Math. Soc. 132 (1968), 447-460. | MR 37 #369 | Zbl 0162.19402

[2] R.V. Chacon, D.S. Ornstein, A general ergodic theorem, III. Journal Math. 4 (1960), 153-160. | MR 22 #1822 | Zbl 0134.12102

[3] E.B. Dynkin, A.A. Juschkewitsch, Sätze und Aufgaben über Markoffsche Prozesse, Berlin-Heidelberg-New York : Springer 1969. | Zbl 0196.19603

[4] P.A. Meyer, Théorie ergodique et potentiels, Ann. Inst. Fourier 15 (1965), 89-102. | Numdam | MR 34 #308a | Zbl 0134.32402

[5] P.A. Meyer, Probabilités et potentiel, Paris : Hermann 1966. | MR 34 #5118 | Zbl 0138.10402

[6] H. Rost, Darstellung einer Ordnung von Massen durch Stoppzeiten, Z. Wahrscheinlichkeitstheorie verw. Geb. 15 (1970), 19-28. | MR 43 #6973 | Zbl 0192.53501